کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
473589 | 698800 | 2011 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Controlling chaotic and hyperchaotic systems via a simple adaptive feedback controller
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper investigates the problem of chaos control, and proposes a simple adaptive feedback control method for it under a reasonable assumption. In comparison with previous methods, the present control technique is simple both in the form of the controller and in its application. A numerical example using the Genesio chaotic system verifies the effectiveness and correctness of the proposed approach.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2031–2034
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2031–2034
نویسندگان
Guoxin Chen,